# SDR CA000926006

- Difficulty date: September 10, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Worn
- Location: Flap Actuator
- Part time: 302 hours, 280 cycles
- Component: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE BACKLASH WAS FOUND EXCESSIVE.  (X)
